# SDR REXA97160

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- System (JASC): 6140 · Propeller Indication System
- Part: Rpm Indicator
- Condition: Malfunctioned
- Location: Rt Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

UPON TAKEOFF, ADVANCED POWER LEVERS AND RIGHT ENGINE PROP DID NOT ADVANCE PAST 1200 RPM.  THE LEFT PROP RPM ADVANCED NORMALLY TO 1396 RPM.  GROUND RAN BOTH ENGINES AND PERFORMED HIGH SPEED TAXI.  PROP RPM INDICATORS ADVANCED NORMAL.   (M)
